# SDR 98ZZZM346

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 7120 · Engine Mount Section
- Part: Arm
- Part number: 37707451
- Condition: Broken
- Location: Nr 4 Engine
- Part time: 51,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, FOUND LEFT ARM OF NR 4 ENGINE MOUNT ASSEMBLY BROKEN IN THE THREADED AREA AND NUT MISSING, REF DACO IPC 71-20-0 FIG 16 ITEM 65 AND 30).  REPLACED AFT ENGINE MOUNT ASSEMBLY AND RETURNED AIRCRAFT TO SERVICE.  (M)
